# SDR CA140826021

- Difficulty date: March 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cotter Pin
- Condition: Obstructed
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, PILOTS NOTICED THAT ENGINE NR 2 FAIL WARNING LIGHT APPEARED. ITT WAS 136 CELSIUS. PILOTS STARTED EMERGENCY PROCEDURE AND THE HELICOPTER LANDED SAFELY. INVESTIGATION FOUND THAT THAT NO FUEL PASSED THROUGH THE AFCU. DURING REMOVAL OF THE AFCU THE TECHNICIAN FOUND IN THE AFCU SCREEN A COTTER PIN IN LENGTH OF 19.5 MM, AND THIS IS NOT A PART OF THE INSTALLATION. UNIT TO BE SEND FOR INVESTIGATION AND WARRANTY REPAIR.
